MathSciNet Relay Station
MathSciNet bibliographic data
MR1863012 (2002f:11030) 11D59 (11Y50)
Gaál, István; Pohst, Michael On the resolution of relative Thue equations. Math. Comp. 71 (2002), no. 237, 429–440 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement